MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OCEAN DRAINS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OCEAN DRAINS; BOTTLE, COLLECTION, VACUUM
Model Number 2002-000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.
 
Event or Problem Description
Report received stated that damage was noticed on the outer carton of drain in stock.Drain was removed and replaced with new stock.
 
Additional Manufacturer Narrative
The manufacturing lot records were reviewed and found to be complete and has met all finished good specifications.Upon inspection the outer packaging materials were in good condition with no signs of the sterile barrier being breached.The sealed pouch was then opened and the blue csr wrap removed from the drain.Upon a full review of the physical drain no damage was noted.A packaging ship test was conducted to ensure the integrity of the product in its current packaging configuration.The results of this testing showed that the device met all requirements of iso 11607-1 (part 1) for package performance.Summary/conclusion - based on the results of the investigation this drain was not damaged.

Brand Name
OCEAN DRAINS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8521192
Report Number3011175548-2019-00402
Device Sequence Number19300351
Product Code KDQ
UDI-Device Identifier00650862100013
UDI-Public00650862100013
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2021
Device Model Number2002-000
Device Catalogue Number2002-000
Device Lot Number425667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1